# SDR DXTA2024112101193

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N596QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0153
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006705
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: DURING POST FLIGHT INSPECTION, WE DISCOVERED THAT THE #3 AND #7 SEAT OVERHEAD AND FLOOR LEVEL EMERGENCY LIGHTS WERE INOPERATIVE IN BOTH THE EMER LIGHT ARM, AND ON SWITCH POSITIONS. WE BELEIVE THESE LIGHTS ARE ASSOCIATED WITH EMERGENCY BATTERY PACKS #2 AND #3 NOT CHARGING PROPERLY. LIGHTS FUNCTION PROPERLY WHEN MAIN SHIP BATTERIES ARE TURNED ON. COMPLIED WITH TASK TC-FLT-33-1001 AND FOUND EMERGENCY BATTERIES #2 & #3 REQUIRE REPLACEMENT. STANDING BY FOR PARTS. (JH,HM - 11/18/24) COMPLIED WITH TASK TC-FLT-33-1001 AND FOUND EMERGENCY BATTERIES #2 & #3 REQUIRE REPLACEMENT. STANDING BY FOR PARTS. (JH,HM - 11/18/24) REMOVED AND REPLACED #2 AND #3 EMERGENCY BATTERIES WITH "REPAIRED" JAW CE-680A MM 33-50-00.
